Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: parnate and fatigue

Posted by anita on July 22, 1999, at 23:49:14

In reply to parnate and fatigue, posted by Anne on July 20, 1999, at 18:31:45

Hi Anne,

I had terrible fatigue with Parnate, which I found very confusing too since
I read it usually had an energizing effect. My fatigue did lessen over time (8 wks)
and at a very high dose (80mg), but then I got toxic and had to discontinue it. When I
restarted it at a lower dose (30mg), it made me a little hyper, but then later in the day
I'd crash. The roller-coaster effect (which I get with any amphetamine-like drug). So finally
I just gave up.

You might want to ask your pdoc about adding a little Wellbutrin to Parnate. It's a risky combo,
but if you do it slowly, monitor your BP and side effects, etc., it might help. In my experience,
Wellbutrin is the only "energizing" med that doesn't have that roller-coaster effect for me, tho it
does cause insomnia. Just a suggestion :-)

good luck,




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anita thread:8994